# SDR J7SA20160818001

- Difficulty date: August 18, 2016
- Submitted: August 21, 2016
- Operation: Air carrier
- Aircraft: N472FX
- Make and model: Lear 45LEAR
- Aircraft serial: 501
- Aircraft time: 1,403 hours, 1,043 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DIVERTED DUE TO LEFT, RIGHT EMERGENCY PRESSURE ON DURING CRUISE AT 45,000 FT, CABIN PRESSURE AT 10,800 TO 11,000 FT.  BEFORE DESCENT THE CREW HEARD A LOUD HOT AIR NOISE.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  REPLACED CABIN PRESSURE CONTROLLER OPS CHECK GOOD.  MVF WAS SUCCESSFUL FOR CABIN PRESSURE CHECKS.
